# SDR 96ZZZX3754

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2564 · Life Raft
- Part: Cylinder
- Part number: 1021
- Condition: Rusted
- Location: Life Raft
- Component: Hooverind, FR46
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS FACILITY RECEIVED A HOOVER IND MODEL FR-46, S/N J47 FOR OVERHAUL.  UPON INSPECTION AND PRIOR TO PERFORMING A HYDROSTATIC RE-TEST, THE TWO INSTALLED INFLATION CYLINDERS WERE FOUND TO HAVE INTERNAL RUST.   (CAUSE FOR REJECTION.)  BOTH CYLINDERS HAVE A 521 94 RE-TESTER STAMP ON THE CYLINDERS.  SUSPECT CAUSE FOR INTERNAL RUST COULD BE DUE TO NOT HAVING BEEN DRIED THOROUGHLY AFTER LAST HYDROSTATIC RE-TEST.
